# SDR SWAA2024022354896

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 23,203 hours, 11,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOP<[01] R & R AFT CABIN EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00. OP CHECK GOOD. THIS CLEARS MEL 25-12-01. SP1B.
